[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Set Changes and Highs

> I am sure there has been discussion about leaving a site in for a
> little while after a site change...just don't remember the reason
> for leaving the old site in...someone please fill me in...
When you remove the old site, the insulin that was just infused can 
leak out with body fluids and you can also damage the tissue locally 
at the site, inhibiting absorption of remaining insulin. If you leave 
the site in place a couple of hours, most of the insulin will have 
been absorbed when you remove the old site.

> My old site usually itches at the end, and I am soooo glad to get
> rid of the old one that it comes off immediately.

If it itches, there is a problem there you should solve -- it may be 
a tape allergy prep allergy, something like that..... The site should 
not itch. Write more about it with details of the symptoms, maybe we 
can help.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml